# SDR CHQA20120308077

- Difficulty date: March 8, 2012
- Submitted: March 20, 2012
- Operation: Air carrier
- Aircraft: N295SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145513
- Aircraft time: 26,347 hours, 22,236 cycles
- Engine: Allsn AE3007A
- Engine time: 12,890 hours, 11,791 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 12022656054
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, MULTIPLE DENTS WERE FOUND ON THE RIGHT SKIN BETWEEN FRAME 3 AND FRAME 4, SIX INCHES ABOVE THE NOSE LANDING GEAR DOOR CUTOUT.  A HIGH FREQUENCY EDDY CURRENT INSPECTION WAS PERFORMED WITH NO CRACK INDICATIONS FOUND.  THE RIGHT SKIN BETWEEN FRAME 3 AND FRAME 4, SIX INCHES ABOVE THE NOSE LANDING GEAR DOOR CUTOUT WAS REPAIRED IN ACCORDANCE WITH ETD 2012-145-003411 REVISION B.
